# SDR AWXA200600121

- Difficulty date: December 24, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546568122
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED CORROSION ON BS 1016 FLOORBEAM FROM BL 17R TO BL 17L, WL 208.  MAINTENANCE REMOVED DAMAGED AREA AND FOUND CORROSION TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-15-1A1 FIG 101.  FABRICATED REPAIR STRAPS IAW BOEING 737-300 SRM 53-00-51-2R3.  INSTALLED FABRICATED REPAIR PARTS ON BS 1016 FLOORBEAM AT BL 17R TO BL 17L AND WL 208 IAW BOEING 737-300 SRM 53-00-51-2R3.
